The Face Feels Dry And Sore After Using Soap For Acne?
My doctor wants to ask, I’m going to use holy green soap, to get rid of pimples, there is pain, and my face is getting tighter, how’s that? R n
Hello Novia! Thank you for asking at HealthReplies.com.
The soap you mentioned is an antiseptic soap. The use of antiseptic soap can indeed cause the skin to become dry, resulting in symptoms that you feel, namely the skin feels sore and feels tight or interested. Antiseptic soap is not a good choice for use on facial skin and is not recommended for treating acne. Acne is caused by bacteria. Usually these bacteria infect parts of the pore that are clogged by dirt and dead skin layers. Hormones also play an important role in the formation of acne. Antiseptic soap cannot prevent the formation of these pore blockages, so it is not effective in treating acne. The use of antiseptic soap can actually make facial skin dry and irritated. It's best if you use soap that is specific to your face that can remove excess dirt and oil without making your skin dry. Also avoid washing your face with soap too often. You may wash your face more often using only water, then use facial soap just 1-2 times a day. Use a moisturizer after washing your face. Don't squeeze pimples. Also avoid holding the face (especially the zit) with hands that have not been washed with soap. If acne is indeed a big problem for you or you have quite a lot or severe pimples, you should consult a dermatologist.
That's all information from me. I hope this helps.